Riemannian Maps From Kaehler Manifold With Generic Fibers

Main Article Content

Shahid Ali
Richa Agarwal


We study Riemannian maps from almost Hermitian manifolds to Riemannian manifolds for the case when the fibers are generic submanifold of the total space. We obtain the integrability conditions for the distributions while vertical distribution is always integrable. We also study the geometry of the leaves of the distribution which arise from such maps, and obtain the necessary and sufficient conditions for the fibers as well as the total manifold to be generic product manifolds. We, further, obtain the necessary and sufficient condition for such maps to be totally geodesic.


Download data is not yet available.

Article Details

How to Cite
Ali, S., & Agarwal, R. (2024). Riemannian Maps From Kaehler Manifold With Generic Fibers. Journal of the Tensor Society, 17(01), 9-33. https://doi.org/10.56424/jts.v17i01.196

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.